MathSciNet Relay Station
MathSciNet bibliographic data
MR2805817 35L65 (35C06 35D30 76N15)
Lai, Geng; Sheng, Wancheng; Zheng, Yuxi Simple waves and pressure delta waves for a Chaplygin gas in two-dimensions. Discrete Contin. Dyn. Syst. 31 (2011), no. 2, 489–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement